I am a 68 year old male who two years ago had prostate cancer surgery. This past week I have had a cold and flu like symptoms. I now have black stool--all I have eaten is a boiled egg and toast. could my smelly black stool be from the liqquid tylonal I took day before yesterday.
HI Well come to HCM Thank for choosing HCM, it is the mixing kind of symptoms you have, the stool color consistency could be due to diet taken but it may be due to the viral infection, in either of this case, no specific medicine needed just be patience and it will be fine soon, overall it is not related with the old history of prostrate malignancy so no need to worry about this, take care. hope this information helps.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]